Size distributions in stochastic geometry

M.N.M. Lieshout, van

    Research output: Book/ReportReportAcademic

    Original languageEnglish
    Place of PublicationAmsterdam
    PublisherCentrum voor Wiskunde en Informatica
    Number of pages26
    Publication statusPublished - 1997

    Publication series

    NameCWI report. PNA-R : probability, networks and algorithms
    Volume9715
    ISSN (Print)1386-3711

    Cite this

    Lieshout, van, M. N. M. (1997). Size distributions in stochastic geometry. (CWI report. PNA-R : probability, networks and algorithms; Vol. 9715). Centrum voor Wiskunde en Informatica.